# SDR IXXA10SMN023S

- Difficulty date: January 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 2 MAIN TANK TOP ACCESS DOOR NR 505F DOUBLER CRACKED AT STA XRS 22.270 STR 6.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP. NO CRACK, NO CORROSION FOUND. FABRICATED EXTERNAL, INTERNAL REPAIR DOUBLERS AND FILLER. HEAT TREATED. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. APPLIED (PRC) SEALANT TO FAYING SURFACE. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21 FIGURE 36, NDT SPM PART 08, SRM 57-2-1 FIGURE36, DPS 4.710 REV "L", SRM 51-1-1 PAGES 1, 13, 17, SRM 51-1-12 PAGES 7-10, SRM 51-1-8B, SRM 51-1-12 TR NR 51-133, SRM 51-1-20D, SRM 51-1-20B, SRM 51-1-21, SRM 51-1-15, AND SRM 51-3-1 PAGE 2A.
